# SDR CA001024042

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, NR 1 ENGINE OIL TEMPERATURE PARAMETER WENT INTO RED FOLLOWED BY A LOW OIL PRESSURE WARNING. ENGINE SHUT DOWN, EMERGENCY DECLARED AND UNEVENTFULY LANDING. NR 1 ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE. 2000-10-31TC:  FOLLOW-UP REPORT EXPECTED FROM ORIGINATOR
